# SDR UIEA2024052300430

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW L/E FRONT SPAR CAVITY LOWER FIXED PANEL FWD SECTION SUPPORT BEAM FOUND CORROSION AT ILES 480 (#15 KRUEGER FLAP AREA)( SUPPORT BEAM REPAIRED AS PER RI NO. RI-57-41-16871 REV.A. NO FURTHER DEFECTS NOTED. )
